×

Some new dynamic inequalities on time scales. (English) Zbl 1103.34002

Based on the Gronwall inequality on time scales, some integral inequalities, which might be useful in the theory of nonlinear dynamic equations, are proved. Special cases, where the time scale reduces to \(\mathbb R\) or \(\mathbb Z\), are also considered.

MSC:

34A40 Differential inequalities involving functions of a single real variable
39A12 Discrete version of topics in analysis
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Agarwal, R. P.; Bohner, M.; Peterson, A., Inequalities on time scales: A survey, Math. Inequal. Appl., 4, 535-557 (2001) · Zbl 1021.34005
[2] Agarwal, R. P.; Bohner, M.; O’Regan, D.; Peterson, A., Dynamic equations on time scales: A survey, J. Comput. Appl. Math., 141, 1-26 (2002) · Zbl 1020.39008
[3] Agarwal, R. P.; O’Regan, D.; Saker, S. H., Oscillation criteria for second-order nonlinear neutral delay dynamic, J. Math. Anal. Appl., 300, 203-217 (2004) · Zbl 1062.34068
[4] Akin-Bohner, E.; Bohner, M.; Akin, F., Pachpatte inequalities on time scales, J. Inequal. Pure Appl. Math., 6 (2005), Art. 6, online · Zbl 1086.34014
[5] Bohner, M.; Peterson, A., Dynamic Equations on Time Scales: An Introduction with Applications (2001), Birkhäuser: Birkhäuser Boston · Zbl 0978.39001
[6] Bohner, M.; Peterson, A., Advances in Dynamic Equations on Time Scales (2003), Birkhäuser: Birkhäuser Boston · Zbl 1025.34001
[7] Bohner, M.; Erbe, L.; Peterson, A., Oscillation for nonlinear second order dynamic equations on a time scale, J. Math. Anal. Appl., 301, 491-507 (2005) · Zbl 1061.34018
[8] Erbe, L.; Peterson, A., Oscillation criteria for second order matrix dynamic equations on a time scale, J. Comput. Appl. Math., 141, 169-185 (2002) · Zbl 1017.34030
[9] Erbe, L.; Peterson, A.; Saker, S. H., Oscillation criteria for second-order nonlinear dynamic equations on time scales, J. London Math. Soc., 67, 701-714 (2003) · Zbl 1050.34042
[10] Erbe, L.; Peterson, A., Boundedness and oscillation for nonlinear dynamic equations on a time scale, Proc. Amer. Math. Soc., 132, 735-744 (2003) · Zbl 1055.39007
[11] Hilger, S., Analysis on measure chains—A unified approach to continuous and discrete calculus, Results Math., 18, 18-56 (1990) · Zbl 0722.39001
[12] W.N. Li, Some dynamic inequalities on time scales, Appl. Math. Comput., in press; W.N. Li, Some dynamic inequalities on time scales, Appl. Math. Comput., in press · Zbl 1103.34002
[13] Saker, S. H., Oscillation of nonlinear dynamic equations on time scales, Appl. Math. Comput., 148, 81-91 (2004) · Zbl 1045.39012
[14] Sun, H. R.; Li, W. T., Positive solutions of second order half-linear dynamic equations on time scales, Appl. Math. Comput., 158, 331-344 (2004) · Zbl 1074.39013
[15] Xing, Y.; Han, M.; Zheng, G., Initial value problem for first order integro-differential equation of Volterra type on time scales, Nonlinear Anal., 60, 429-442 (2005) · Zbl 1065.45005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.